MAUDE Adverse Event Report: ARTHREX, INC. FIBERRING WITH SHUTTLE SUTURE25MM,SINGLE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERRING WITH SHUTTLE SUTURE25MM,SINGLE; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERRING WITH SHUTTLE SUTURE25MM,SINGLE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 01 may 2024 it was reported by a product surveillance specialist in arthrex inc that they had received a report of a potential adverse event that occurred during a clinical study in the university of western australia.The arthrex products that were involved were: ar-1588r-ib acl repair tightrope, with internal brace, ar-2324pslc-1 peek swive lock c,4.75x19.1mm & ar-7282-25-1 fiberring with shuttle suture 25mm,single.It was reported that the patient experienced post-operative partial occlusion of peroneal vein, treated with eliquis with full recovery and without further sequalae.More information to be confirmed.There was case involvement.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
FIBERRING WITH SHUTTLE SUTURE25MM,SINGLE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19562801
Report Number1220246-2024-06016
Device Sequence Number7575220
Product Code GAT
UDI-Device Identifier00888867363694
UDI-Public00888867363694
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERRING WITH SHUTTLE SUTURE25MM,SINGLE
Device Catalogue NumberAR-7282-25-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown